Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 131, NWS Denver/Boulder, CO

June 24, 2005Logan County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 24, 2005, 5:15 PM MDT for Logan County, Colorado. It was in force for 45 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2005, 5:15 PM MDT (23:15 UTC)
Expired
Jun 24, 2005, 6:00 PM MDT
In force
45 min
Issued by
NWS Denver/Boulder, CO
Area
Counties, with a storm outline in the text

County Logan County, CO

The radar

The Goodland radar (KGLD), 165 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 5:24 PM MDTHAIL 0.753 Ssw St Petersburg, CO
Jun 24, 5:44 PM MDTHAIL 13 Ssw St Petersburg, COHAIL 2.5 INCHES DEEP AND 1.20 INCHES RAIN IN 20 MINUTES
Jun 24, 6:05 PM MDTHAIL 1.75Fleming, CO
Jun 24, 6:09 PM MDTHAIL 110 S Fleming, CO
Jun 24, 6:10 PM MDTHAIL 0.755 Wsw Haxtun, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2005-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2005-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1923 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 242315
SVRBOU
COC075-250000-
/O.NEW.KBOU.SV.W.0131.050624T2315Z-050625T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
515 PM MDT FRI JUN 24 2005

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LOGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 600 PM MDT

* AT 514 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  SOUTH OF ST PETERSBURG...OR ABOUT 22 MILES SOUTHEAST OF STERLING...
  MOVING NORTH AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST
  PETERSBURG AND FLEMING.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4047 10291 4046 10267 4076 10266 4079 10285

$$

GIMMESTAD
1 follow-up statement
000 
WWUS55 KBOU 242333
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
532 PM MDT FRI JUN 24 2005

COC075-250000-
/O.CON.KBOU.SV.W.0131.000000T0000Z-050625T0000Z/
LOGAN CO-
532 PM MDT FRI JUN 24 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 600 PM MDT FOR
SOUTHEASTERN LOGAN COUNTY...

AT 529 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS LOCATED 2 MILES SOUTH OF ST PETERSBURG...OR
ABOUT 22 MILES EAST OF STERLING...MOVING NORTH AT 15 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST
PETERSBURG AND FLEMING.

HAIL UP TO THREE QUARTERS OF AN INCH IN DIAMETER HAS BEEN REPORTED 3 
MILES SOUTH OF ST PETERSBURG WITH THIS STORM. LARGE HAIL...INTENSE 
RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS STORM. TAKE 
COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES.

LAT...LON 4047 10291 4046 10267 4076 10266 4079 10285

$$

GIMMESTAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:30 PM MDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 24, 2:30 PM MDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
230 PM MDT FRI JUN 24 2005

.SHORT TERM...CONVECTION FIRING ACROSS MOUNTAINS AND FOOTHILLS IN
RESPONSE TO SHORTWAVE MOVING THROUGH WESTERN COLORADO.  STORMS SHOULD
BEGIN TO MOVE ONTO PLAINS SHORTLY AS WAVE CONTINUES ITS EASTWARD
TREK. VERTICAL WIND SHEAR HAS IMPROVED A BIT FROM RECENT DAYS TO
SUPPORT THE POTENTIAL FOR A FEW SEVERE STORMS THIS EVENING.  MAIN
THREATS APPEAR TO BE HAIL AND WIND GUSTS.  GPS INTEGRATED
PRECIPITABLE WATER VALUES HAVE INCREASED TO AROUND 9 TENTHS OF AN
INCH...SO HEAVY RAIN ALSO POSSIBLE.  RADAR INDICATING STORMS ARE
MOVING AROUND 10-15 KTS. SO FLOODING NOT A BIG CONCERN AT THIS
TIME.  BUT THERE COULD BE SOME PROBLEMS DUE TO TRAINING.  HARD TO
FIND AN AREA OF BEST FOCUS FOR SEVERE...THOUGH BEST CAPES LOCATED
ACROSS WELD INTO LOGAN COUNTIES AS SHOWN BY LAPS ANALYSIS.  STORMS
WILL HEAD EAST DURING THE EVENING IN RESPONSE TO MOVEMENT OF WAVE
AND SHOULD BE ALL BUT ENDED BY MIDNIGHT.  THERE MAY BE SOME ONGOING
STORMS AFTER MIDNIGHT IN THE FAR NORTHEAST CORNER.  MOST AREAS
SHOULD THEN SEE SOME CLEARING. MODELS ARE SUGGESTING THE DEVELOPMENT
OF AN MCS SOMEWHERE ACROSS NORTHERN KANSAS OVERNIGHT.  ANY OUTFLOW
FROM THIS MCS COULD BRING MORE LOW LEVEL MOISTURE INTO EASTERN
COLORADO.  SURFACE DEWPOINTS ARE ALREADY IN THE LOWER 60S EAST OF A
STERLING TO LIMON LINE.  UNLESS THE WAVE IS ABLE TO SCOUR OUT THE
LOW LEVEL MOISTURE...DONT SEE MUCH CHANGE IN THE DEWPOINTS.  FOR
THIS REASON WILL ADD AREAS OF FOG TO ZONES 48 THROUGH 51.  THERE MAY
BE SOME PATCHY FOG FURTHER WEST...BUT WILL NOT ADD TO GRIDS AT THIS
TIME.  ON SATURDAY...SEE LITTLE CHANGE IN OVERALL PATTERN...MAY BE A
BIT STRONGER STEERING WINDS.  FORECAST SOUNDINGS SHOW AFTERNOON
CAPES FROM 1500 J/KG ALONG FRONT RANGE TO NEAR 3000 J/KG FAR EASTERN
PLAINS.  VERTICAL WIND SHEAR IMPROVES AS SURFACE WINDS BECOME
SOUTHEAST.  DIV-Q VERTICAL VELOCITY PROGS SHOW SOME LIFT DURING THE
AFTERNOON.  LOOKS LIKE A BETTER POTENTIAL FOR SOME ORGANIZED
STORMS.  THETA-E AXIS SHIFTS ONLY SLIGHTLY EASTWARD...AND
PRECIPITABLE WATER VALUES PROGGED TO BE NEAR 9 TENTHS OF AN INCH.
HEAVY RAIN A POSSIBILITY AGAIN...BUT THE INCREASED STEERING WINDS
SHOULD KEEP STORMS MOVING.  LITTLE CHANGE IN TEMPERATURES...COULD BE
A FEW DEGREES COOLER GIVEN A BIT MORE CLOUD COVER.

.LONG TERM...WE EXPECT THE TYPICAL AFTERNOON AND EVENING
THUNDERSTORMS TO CONTINUE THROUGH AT LEAST SUNDAY WITH LITTLE CHANGE
IN THE OVERALL SYNOPTIC PATTERN.  AMPLE LOW LEVEL MOISTURE EAST OF
THE DIVIDE WITH DEWPOINTS IN THE 50S AND LOWER 60S ALONG WITH
DAYTIME HEATING WILL TRIGGER THE STORMS.  SOME OF THESE WILL BE
SEVERE WITH CAPES RANGING BETWEEN 1500 AND 3000 J/KG.  THERE MAY BE
SOME EROSION OF THE HIGHER CAPES ALONG THE I-25 CORRIDOR SUNDAY WITH
LEE TROUGH ATTEMPTING TO DEVELOP.  THIS MAY REDUCE THE THREAT OF
SEVERE STORMS ALONG THE FRONT RANGE...BUT HIGHER WIND SHEAR WILL ACT
TO INCREASE THE THREAT FARTHER EAST ACROSS THE PLAINS.

MAIN QUESTION IS WHAT HAPPENS TO WEAK MONSOONAL FLOW NEXT WEEK.  THE
RIDGE MAY ATTEMPT TO BRIEFLY BUILD OVER THE SOUTHERN ROCKIES EARLY
IN THE WEEK...WHICH WOULD ALLOW MID LEVEL MOISTURE TO REMAIN IN
PLACE AND KEEP THREAT OF PRECIP GOING.  HOWEVER...MOST OF THE MEDIUM
RANGE MODELS PUSH A STRONGER SHORT WAVE ACROSS THE NORTHERN ROCKIES
BY TUESDAY WHICH WOULD TURN FLOW MORE WESTERLY AND EFFECTIVELY SHUT
OFF THE MID LEVEL MOISTURE PLUME.  WILL KEEP THE FORECAST MAINLY DRY
FOR THE UPCOMING WORK WEEK...BUT SOME SMALL CHANCES ARE WARRANTED
UNTIL WE BECOME MORE CONFIDENT OF PASSING NORTHERN ROCKIES SHORT
WAVE.

&&

.BOU...NONE.

&&

D-L/BARJENBRUCH
Hazardous weather outlook, Jun 24, 11:05 AM MDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1105 AM MDT FRI JUN 24 2005

COZ030>051-251200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1105 AM MDT FRI JUN 24 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER
THE HIGH COUNTRY...THEN MOVE ACROSS THE URBAN CORRIDOR DURING THE
EARLY AFTERNOON AND SPREAD FURTHER EAST THEREAFTER.  A FEW STORMS
WILL LINGER INTO THE LATE NIGHT HOURS ON THE FAR NORTHEAST PLAINS.

THE THREAT OF SEVERE WEATHER IS A BIT HIGHER ON THE PLAINS TODAY
THAN YESTERDAY AS INSTABILITY...MOISTURE AND VERTICAL WIND SHEAR
HAVE ALL INCREASED FROM WHAT WAS AVAILABLE ON THURSDAY. LARGE HAIL
AND STRONG WIND GUSTS WILL BE THE MAIN THREATS. BRIEF HEAVY RAINS
ARE ALSO POSSIBLE WHICH COULD CREATE LOCALIZED FLOODING PROBLEMS.

WEAK UPSLOPE FLOW AT THE SURFACE AND A MINOR DISTURBANCE ALOFT WILL
CREATE THE FAVORABLE CONDITIONS FOR THE STRONG AFTERNOON CONVECTION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN IN THE FORECAST
THROUGH SUNDAY.  ENOUGH INSTABILITY AND WIND SHEAR WILL EXIST IN THE
ATMOSPHERE TO SUPPORT MORE SEVERE THUNDERSTORMS ACROSS THE FRONT
RANGE METRO AREAS AND EASTERN PLAINS...WITH LARGE HAIL AND HEAVY
RAINFALL BEING THE PRIMARY THREATS.

THE ATMOSPHERE IS THEN EXPECTED TO DRY SOMEWHAT EARLY NEXT WEEK.
THIS SHOULD REDUCE THE THREAT OF THUNDERSTORMS AND ANY SEVERE
WEATHER ESPECIALLY BY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

D-L/DBB

In the hours before

Local storm report, Jun 24, 3:16 PM MDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
316 PM MDT FRI JUN 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     HAIL             3 S CASTLE ROCK         39.34N 104.85W
06/24/2005  0.88 INCH        DOUGLAS            CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 24, 3:20 PM MDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
320 PM MDT FRI JUN 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             5 E CASTLE ROCK         39.38N 104.76W
06/24/2005  1.00 INCH        DOUGLAS            CO   TRAINED SPOTTER

0316 PM     HAIL             3 S CASTLE ROCK         39.34N 104.85W
06/24/2005  0.88 INCH        DOUGLAS            CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 24, 4:42 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
442 PM MDT FRI JUN 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             5 E CASTLE ROCK         39.38N 104.76W
06/24/2005  1.00 INCH        DOUGLAS            CO   TRAINED SPOTTER

0316 PM     HAIL             3 S CASTLE ROCK         39.34N 104.85W
06/24/2005  0.88 INCH        DOUGLAS            CO   TRAINED SPOTTER

0438 PM     HAIL             1 NE THORNTON           39.90N 104.94W
06/24/2005  0.75 INCH        ADAMS              CO   TRAINED SPOTTER

0442 PM     HAIL             2 NE THORNTON           39.91N 104.93W
06/24/2005  1.00 INCH        ADAMS              CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 24, 4:52 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
452 PM MDT FRI JUN 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             5 E CASTLE ROCK         39.38N 104.76W
06/24/2005  1.00 INCH        DOUGLAS            CO   TRAINED SPOTTER

0316 PM     HAIL             3 S CASTLE ROCK         39.34N 104.85W
06/24/2005  0.88 INCH        DOUGLAS            CO   TRAINED SPOTTER

0438 PM     HAIL             3 NE THORNTON           39.92N 104.92W
06/24/2005  0.75 INCH        ADAMS              CO   TRAINED SPOTTER

0442 PM     HAIL             2 NE THORNTON           39.91N 104.93W
06/24/2005  1.00 INCH        ADAMS              CO   TRAINED SPOTTER

0445 PM     HAIL             3 NE THORNTON           39.92N 104.92W
06/24/2005  0.88 INCH        ADAMS              CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 24, 5:14 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
514 PM MDT FRI JUN 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             5 E CASTLE ROCK         39.38N 104.76W
06/24/2005  1.00 INCH        DOUGLAS            CO   TRAINED SPOTTER

0316 PM     HAIL             3 S CASTLE ROCK         39.34N 104.85W
06/24/2005  0.88 INCH        DOUGLAS            CO   TRAINED SPOTTER

0438 PM     HAIL             3 NE THORNTON           39.92N 104.92W
06/24/2005  0.75 INCH        ADAMS              CO   TRAINED SPOTTER

0442 PM     HAIL             2 NE THORNTON           39.91N 104.93W
06/24/2005  1.00 INCH        ADAMS              CO   TRAINED SPOTTER

0445 PM     HAIL             3 NNE NORTHGLENN        39.95N 104.96W
06/24/2005  0.75 INCH        ADAMS              CO   TRAINED SPOTTER

0445 PM     HAIL             3 NE THORNTON           39.92N 104.92W
06/24/2005  0.88 INCH        ADAMS              CO   TRAINED SPOTTER

0506 PM     HAIL             WATTENBURG              40.02N 104.80W
06/24/2005  0.75 INCH        WELD               CO   TRAINED SPOTTER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 3:11 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert39 min
Jun 24, 4:36 PM MDTSevere Thunderstorm WarningBOUAdams39 min
Jun 24, 5:01 PM MDTSevere Thunderstorm WarningBOUWeld37 min
Jun 24, 5:58 PM MDTSevere Thunderstorm WarningBOULogan63 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.